# SDR HALA2011101000451

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 73,523 hours, 32,056 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Link
- Part number: 1305M17G02
- Condition: Broken
- Location: Cooling Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING NR 2 ENG EXTERNAL INSPECTION, FOUND TURBINE COOLING DUCT SUPPORT LINK AT 2 O'CLOCK POS BROKEN.  R & R SUPPORT LINK AND OK FOR SERVICE.
